# SDR SIMA20161216009

- Difficulty date: December 16, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 44,052 hours, 37,296 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Frames 52-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R BETWEEN FRAMES 52-53 CHAFED.  REPAIRED THE STRINGER IAW SRM 53-24-02.
